MathSciNet Relay Station
MathSciNet bibliographic data
MR2015074 32Q15 (32A25)
Chen, Bo-Yong The Bergman metric on complete Kähler manifolds. Math. Ann. 327 (2003), no. 2, 339–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement